# SDR ASAA2019102961142

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP CRACKED AT LH STA. 500K FWD. SIDE OF FRAME. GROUNDED - YES. REMOVED FWD. CARGO CRACKED BAFFLE CLIP AT LH STA. 500K FWD SIDE OF FRAME AND REPLACED WITH NEW CLIP I.A.AW. 737-900ER SRM 51-40-020-0G-0 7.
